# SDR WRLA98077

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAW
- Make and model: Doug DC-10-30
- Aircraft serial: 46959
- Engine: Ge CF650C2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3508806
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT CREW NOTE NR 2 ENGINE OIL QUANTITY DROPPING.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE.  AIRCRAFT RETURNED TO POINT OF DEPARTURE, LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND 'GARLOCK' SEAL ON ACCESSORY GEARBOX (AT RT HYD PUMP LOCATION) LEAKING.  REPLACED SEAL, GROUND RAN ENGINE WITH NO FAULTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
